# SDR CA110309008

- Difficulty date: March 5, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 18,099 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) UPON SCHEDULED INSPECTION OF RT ENGINE, AN OIL LEAK WAS NOTICED NEAR THE PROP GOVERNOR ON THE ENGINE.  THE LEAK WAS TRACED BACK TO A CRACK IN THE ENGINE "CRANKCASE" TSO ON ENGINE 40.0 HOURS.  OVERHAULED IN FEB 2011. NO ABNORMAL EVENTS WERE REPORTED IN THE FIRST 40 HOURS.
